arrow
Volume 31, Issue 4
Variable Exponent Herz Type Hardy Spaces and Their Applications

B. H. Dong & J. S. Xu

Anal. Theory Appl., 31 (2015), pp. 321-353.

Published online: 2017-10

Export citation
  • Abstract

In this paper, the authors introduce certain Herz type Hardy spaces with variable exponents and establish the characterizations of these spaces in terms of atomic and molecular decompositions. Using these decompositions, the authors obtain the boundedness of some singular integral operators on the Herz type Hardy spaces with variable exponents.

  • Keywords

Hardy space, Herz space, variable exponent, maximal function, atom, molecule.

  • AMS Subject Headings

42B35, 42B25, 42B20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-321, author = {}, title = {Variable Exponent Herz Type Hardy Spaces and Their Applications}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {4}, pages = {321--353}, abstract = {

In this paper, the authors introduce certain Herz type Hardy spaces with variable exponents and establish the characterizations of these spaces in terms of atomic and molecular decompositions. Using these decompositions, the authors obtain the boundedness of some singular integral operators on the Herz type Hardy spaces with variable exponents.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n4.1}, url = {http://global-sci.org/intro/article_detail/ata/4643.html} }
TY - JOUR T1 - Variable Exponent Herz Type Hardy Spaces and Their Applications JO - Analysis in Theory and Applications VL - 4 SP - 321 EP - 353 PY - 2017 DA - 2017/10 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n4.1 UR - https://global-sci.org/intro/article_detail/ata/4643.html KW - Hardy space, Herz space, variable exponent, maximal function, atom, molecule. AB -

In this paper, the authors introduce certain Herz type Hardy spaces with variable exponents and establish the characterizations of these spaces in terms of atomic and molecular decompositions. Using these decompositions, the authors obtain the boundedness of some singular integral operators on the Herz type Hardy spaces with variable exponents.

B. H. Dong & J. S. Xu. (1970). Variable Exponent Herz Type Hardy Spaces and Their Applications. Analysis in Theory and Applications. 31 (4). 321-353. doi:10.4208/ata.2015.v31.n4.1
Copy to clipboard
The citation has been copied to your clipboard